A generalized Landau–Lifshitz equation for an isotropic SU(3) magnet
In this paper we obtain equations for large-scale fluctuations of a mean field (the field of magnetization and quadrupole moments) in a magnetic system realized by a square (cubic) lattice of atoms with spins 1 at each site. We use the generalized Heisenberg Hamiltonian with a biquadratic exchange as a quantum model. A quantum thermodynamical averaging gives classical effective models, which are interpreted as Hamiltonian systems on coadjoint orbits of the Lie group SU(3).
Mathematics Subject Classification: 37K65, Mathematics Subject Classification: 82D40, PACS numbers: 75.10.−b, PACS numbers: 75.10.Dg, PACS numbers: 75.10.Hk
Bernatska J. A generalized Landau-Lifshitz equation for an isotropic SU(3) magnet / J. Bernatska and P. Holod // Jornal of Physics A : Mathematical and Theoretical. - 2009. - Vol. 42. - P. 1-14.